# SDR UALA2009031800827

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 58,161 hours, 18,528 cycles
- Engine: Pwa PW2037
- Engine time: 57,575 hours, 20,855 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 726535
- Condition: Odor
- Location: Left
- Part time: 57,575 hours, 20,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN COCKPIT ON TAKEOFF ROLL AND TAKEOFF CLIMB.  NEARLY CAUSE FOR ABORT.  ODOR SLOWLY DISSIPATED ON CLIMB.  ODOR MUCH LIKE A HOT PAC.  SUSPECT LT ENGINE.   REPLACED NR 1 ENGINE.  RAN ENGINE AT IDLE FOR 5 MINUTES, CHECKED EPCS PAGE OF EICAS FOR FAULTS. CHECKED FOR LEAKS AT MAIN OIL FILTER, LAST CHANCE OIL FILTER, NR 4 BEARING SCAVENGE MANIFOLD, OIL FILTER DIFFERENTIAL PRESSURE SWITCH, CHIP DETECTORS, AIR-OIL HEAT EXCHANGER, SCAVENGE PUMP, OIL TANK AND ACCESSORIES, OIL PRESSURE TRANSMITTER, AND LOW OIL PRESSURE SWITCH. ACP LEAK CHECK DURING IDLE RUN. NO LEAKS OR DEFECTS NOTED.
